# SDR DALA2019012300549

- Difficulty date: January 22, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 80,386 hours, 21,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6803 EMERGENCY LIGHT AT LOC 31D BROKE OFF FORM THE SEAT MOUNTING. CORRECTIVE ACTION: REINSTALLED EMERGENCY LIGHT HOUSING AT 31D AS PER AMM 33-51. (3742319)
